MAUDE Adverse Event Report: INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (4F, 1.5-4.5MM); SCAFFOLD, DISSECTION REPAIR

INTACT VASCULAR, INC. TACK ENDOVASCULAR SYSTEM (4F, 1.5-4.5MM); SCAFFOLD, DISSECTION REPAIR
Model Number 154150041
Medical Device Problem Code Entrapment of Device (1212)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 11/03/2022
Type of Reportable Event Malfunction
Event or Problem Description
The tack endovascular system (tes) was used in a peripheral procedure.During use, a tack was deployed successfully.However, during removal, the tes got stuck on a 0.014" non-philips guidewire and had to be removed as a system.The procedure was completed with a new guidewire in order to deliver a balloon for post dilation.No patient injury reported.This product problem is being submitted due to removal as a system.There is potential for harm if it were to recur.
 
Additional Manufacturer Narrative
The patient's dob or age at time of event, sex, gender, weight, ethnicity, and race are unknown.Patient information regarding relevant tests/laboratory data or medical history are unknown.The tes catheter was returned intact to a 0.014¿ non-philips guidewire.Visual inspection of the catheter found no unusual characteristics of the device.Visual inspection of the guidewire found a slight kink.During functional testing, an attempt to dislodge the guidewire from the catheter was unsuccessful.The root cause could not be established since the guidewire could not be dislodged from the catheter.A review of the lhr and manufacturing process could not confirm a cause related to design and/or process failure.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.
 
Additional Manufacturer Narrative
Block d4: unique identifier (udi#) updated to include full udi number.Submission of this report does not, in itself, represent a conclusion by the manufacturer and/or authorized representative or the national competent authority that the content of this report is complete or accurate, that the medical device(s) listed failed in any manner and/or that the medical device(s) caused or contributed to an alleged death or deterioration in the state of the health of any person.

Brand Name
TACK ENDOVASCULAR SYSTEM (4F, 1.5-4.5MM)
Common Device Name
SCAFFOLD, DISSECTION REPAIR
Manufacturer (Section D)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer (Section G)
INTACT VASCULAR, INC.
5905 nathan lane north
plymouth MN 55442
Manufacturer Contact
ana tan
5905 nathan lane north
plymouth, MN 55442
858720-4037
MDR Report Key19671930
Report Number3012608866-2024-00020
Device Sequence Number6586937
Product Code QCT
UDI-Device Identifier00863328000196
UDI-Public(01)00863328000196(17)220615(10)238717
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
P190027
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)Unknown
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 07/25/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date06/15/2022
Device Model Number154150041
Device Catalogue Number154150041
Device Lot Number238717
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/10/2022
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/10/2024
Supplement Date Received by Manufacturer07/16/2024
Initial Report FDA Received Date07/03/2024
Supplement Report FDA Received Date07/25/2024
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured06/15/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
BOSTON SCIENTIFIC: 0.014" V-14 GUIDEWIRE; UNK MFG AND SIZE: GUIDE CATHETER; UNK MFG AND SIZE: INTRODUCER SHEATH
Patient SexUnknown